# SDR SWAA2025071578882

- Difficulty date: June 5, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT AND LT SIDE AT PASSENGER CABIN (10 EA).  REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT AND LT SIDE AT PASSENGER CABIN (10 EA) IAW AMM 33-51-15-400-802.
